Facebook Pixel
EmpowHER Guest
ask: 

I am a 66 yr. old woman in good physical health. I work part time 30 hours a week, and am on my feet the whole time I'm working. In April of this year I stopped taking HRT medication due to female problems. I am currently not on any type of medication

By Anonymous December 28, 2016 - 2:33pm
 
Rate This

Than vitamin supplements. Recently I have been experiencing stiffness and pain in my upper arms and shoulders, knees, legs and feet when I get up in the morning and when I am on my feet for a long period of time. This usually subsides once I I am up for a while, but if I sit for a period of time, the stiffness and pain returns. Could this be from stopping the HTR medication?. I never experienced this while on these meds.

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for your post.

Your pain may be due to the aches and pains of getting older and coming off HRT which can be quite the fountain of youth for some, despite potential side effects.

You may also be experiencing rheumatoid arthritis - RA is an auto-immune condition that causes inflammation of the joints and surrounding tissue.

Symptoms of rheumatoid arthritis could start with fatigue, loss of appetite, morning stiffness, widespread muscle aches, and weakness. Joint swelling, joint tenderness, pain and/or stiffness of the joint, limited range of motion in one or more joint and on both sides of the body can also characterize rheumatoid arthritis development.

Anon, I think it's a good idea to see a doctor for some testing to rule this out.

Best,
Susan

December 29, 2016 - 7:51am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.